TITLE

Hydroxycarbamide

PUB. DATE
September 2015
SOURCE
Reactions Weekly;Sep2015, Vol. 1567 Issue 1, p111
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents case report of a patient who developed severe anaemia during treatment with hydroxycarbamide.
ACCESSION #
109303853

 

Related Articles

  • HYDROXYUREA.  // Complete Guide to Prescription & Nonprescription Drugs 2012;2012, p432 

    The article presents information on antineoplastic drug hydroxyurea, including its dosage, usage, adverse reactions, side effects, precautions when administering, and possible interaction with other drugs and substances.

  • HYDROXYUREA. GRIFFITH, H. WINTER // Complete Guide to Prescription & Nonprescription Drugs 2012;2011, p430 

    The article presents information on hydroxyurea, an antineoplastic agent, including its dosage, usage, adverse reactions, side effects, precautions when administering, and possible interaction with other drugs.

  • Hydroxycarbamide.  // Reactions Weekly;8/28/2010, Issue 1316, p25 

    The article presents the cases of seven women and five men who developed hydroxycarbamide-induced oscilations of platelet and white blood cell (WBC) counts while receiving hydroxycarbamide for polycythaemia vera.

  • Hydroxycarbamide.  // Reactions Weekly;2/18/2012, Issue 1389, p26 

    The article describes the case of a 33-year-old man who experienced acute myeloid leukemia (AML) during treatment with hydroxycarbamide for sickle cell anemia.

  • Hydroxycarbamide.  // Reactions Weekly;6/26/2010, Issue 1307, p27 

    The article describes a case of hydroxyurea-induced longitudinal melanonychia in a 77-year-old woman, published in the April 2010 issue of the "International Journal of Dermatology."

  • Hydroxycarbamide.  // Reactions Weekly;2/20/2010, Issue 1289, p22 

    The article describes the case of a 62-year-old woman who developed painful skin eruption on the back of her hands while receiving hydroxycarbamide.

  • Hydroxycarbamide.  // Reactions Weekly;1/9/2010 Part 2 of 2, Issue 1283, p50 

    The article describes a case of dermatomyositis-like eruption in a 74-year-old man during treatment with hydroxycarbamide for polycythaemia rubra.

  • Hydroxycarbamide.  // Reactions Weekly;Oct2013, Issue 1475, p21 

    The article presents a case study of a 57-year-old man who, after receiving hydroxycarbamide for myelofibrosis, developed hyperpigmentation of his nails.

  • Hydroxycarbamide.  // Reactions Weekly;Apr2014, Vol. 1495 Issue 1, p26 

    The article presents case studies of three men who developed various toxicities while receiving hydroxycarbamide for mast cell activation syndrome (MCAS).

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics